# SDR DL72S954234

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622373
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SHOP INSPECTION, NR 8596 WAS WRITTEN FOR A CRACK IN THE 3RD RIB FROM I/B EDGE OF THE NR 2 SLAT.  THE CRACK WAS REPAIRED PER M/M 57-54-0 FIG 819.
